# SDR SWAA2021032557559

- Difficulty date: March 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 5,122 hours, 2,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 232 SF HAS EDGE DAMAGE / REMOVED AND RE- INSTALLED CABIN FLOOR PANEL 232SF PER AMM 53-21-00.SEE SA-M 326: A1303251
